# SDR AU001272

- Difficulty date: May 4, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 51227202
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,179 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR FORWARD TRUNNION CRACKED ON THE TOP WEB ADJACENT TO THE GEAR ATTACHMENT BEARING. FOUND DURING FLUORESCENT DYE PENETRANT INSPECTION IAW MEB85-11 R4.
